# SDR UALA2012070503622

- Difficulty date: July 3, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 37,977 hours, 15,483 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 UPPER EXHAUST TAILCONE FAIRING HAS 2 MISSING RIVETS ONE INBOARD, ONE OUTBOARD.  SUPPLEMENTAL DATA UPDATE, HAVE ONE RIVET ON EACH SIDE OF THE PEN NIB FAIRING MISSING.  MEETS THE REQUIREMENT OF MT 78-001 OK TO CONTINUE FOR 50 HRS TO REPAIR.  REPLACED RIVETS REF MT 87-001.
